# SDR DHL200080175C

- Difficulty date: June 17, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Deformed
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; RT WING  IB FLAP TE DEFORMED BETWEEN STA. XW 5.000 AND XW 33.00. REMOVED DAMAGED TE IAW SRM 51-1-21 PAGE 1, CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B, PAGE 1-2, FABRICATED AND INSTALLED NEW TE IAW SRM 51-1-21, PAGE 1. REF: NR 1094.
